# SDR FDEA201208163031

- Difficulty date: August 16, 2012
- Submitted: August 22, 2012
- Operation: Air carrier
- Aircraft: N958FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24371
- Aircraft time: 51,823 hours, 22,005 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 113N1511U16
- Condition: Corroded
- Location: Rws 806.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AT STATION 806.50, AILERON B.  WIRE ATTACHMENT POINT CORRODED.  REMOVED CORROSION IAW SRM 51-10-02, CHECKED LIMITS ORIGINAL MATERIAL .070, MATERIAL REMAINING .040, MATERIAL LOSS .030. FOUND OUT OF LIMITS IAW SRM 57-51-09, PG 106, DETAIL   IV, FIG.101. REMOVED AND REPLACED RIB IAW SRM 51-40-02, 51-40-05, AND DRAWING 113N1511.    MAJOR REPAIR
